# SDR DALA2019100765760

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 832-851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON CUSP MEMBRANE WEB LH SIDE FROM STA Y=832 TO STA Y=851 IS OUT OF LIMITS.   CUSP MEMBRANE WEB LH SIDE FROM STA Y=832 TO STA Y=851 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 215.
